BH4 Assist

Jul. 26th, 2016 12:22 pm
eliste: (Default)
[personal profile] eliste
Started taking it today with breakfast.

I feel kinda weird and woozy and maybe nauseous right after taking it. we'll see how this goes.

3 mins later the nausea cleared up but I have a tiny headache. I think that's clearing up too? Still feeling a little woozy.

And 2 mins after that, IBS attack.

It is the second day of my period, and I ate breakfast practically at noon, because I slept late. And I took 3 of the mitochondria assist pills for the first time along with the BH4 Assist. So there were a lot of factors for the IBS. I haven't had problems with the mitochondria assist so far, though...?

I'm going to stop taking the BH4 Assist for now, and back down to two Mitochondria Assist until my period is over.

From:
Anonymous( )Anonymous This account has disabled anonymous posting.
OpenID( )OpenID You can comment on this post while signed in with an account from many other sites, once you have confirmed your email address. Sign in using OpenID.
User
Account name:
Password:
If you don't have an account you can create one now.
Subject:
HTML doesn't work in the subject.

Message:

 
Notice: This account is set to log the IP addresses of everyone who comments.
Links will be displayed as unclickable URLs to help prevent spam.

Profile

eliste: (Default)
eliste

August 2016

S M T W T F S
 123456
7 8 910 111213
14151617181920
21222324252627
28293031   

Style Credit

Expand Cut Tags

No cut tags
Page generated Jul. 25th, 2017 12:41 pm
Powered by Dreamwidth Studios